American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(45G05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Raffaella Servadei and Enrico Valdinoci. The Brezis-Nirenberg result for the fractional Laplacian. Trans. Amer. Math. Soc. 367 (2015) 67-102.
Abstract, references, and article information   
View Article: PDF

[2] Juan Dávila, Manuel del Pino and Yannick Sire. Nondegeneracy of the bubble in the critical case for nonlocal equations. Proc. Amer. Math. Soc. 141 (2013) 3865-3870.
Abstract, references, and article information   
View Article: PDF

[3] Raffaella Servadei. Infinitely many solutions for fractional Laplace equations with subcritical nonlinearity. Contemporary Mathematics 595 (2013) 317-340.
Book volume table of contents   
View Article: PDF

[4] Yutian Lei and Chao Ma. Radial symmetry and decay rates of positive solutions of a Wolff type integral system. Proc. Amer. Math. Soc. 140 (2012) 541-551. MR 2846322.
Abstract, references, and article information   
View Article: PDF

[5] Luis Caffarelli, Chi Hin Chan and Alexis Vasseur. Regularity theory for parabolic nonlinear integral operators. J. Amer. Math. Soc. 24 (2011) 849-869. MR 2784330.
Abstract, references, and article information   
View Article: PDF

[6] Dongyan Li and Ran Zhuo. An integral equation on half space. Proc. Amer. Math. Soc. 138 (2010) 2779-2791. MR 2644892.
Abstract, references, and article information   
View Article: PDF

[7] Cheonghee Ahn, Hi Jun Choe and Kijung Lee. A long time asymptotic behavior of the free boundary for an American put. Proc. Amer. Math. Soc. 137 (2009) 3425-3436. MR 2515412.
Abstract, references, and article information   
View Article: PDF

[8] Wenxiong Chen and Congming Li. The best constant in a weighted Hardy-Littlewood-Sobolev inequality. Proc. Amer. Math. Soc. 136 (2008) 955-962. MR 2361869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Chao Jin and Congming Li. Symmetry of solutions to some systems of integral equations. Proc. Amer. Math. Soc. 134 (2006) 1661-1670. MR 2204277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] P. M. Fitzpatrick, I. Massabó and J. Pejsachowicz. Complementing maps, continuation and global bifurcation. Bull. Amer. Math. Soc. 9 (1983) 79-81. MR 699319.
Abstract, references, and article information   
View Article: PDF

[11] Haim Brézis and Felix E. Browder. Some new results about Hammerstein equations. Bull. Amer. Math. Soc. 80 (1974) 567-572. MR 0338855.
Abstract, references, and article information   
View Article: PDF

[12] J. M. Bownds and J. M. Cushing. A representation formula for linear Volterra integral equations. Bull. Amer. Math. Soc. 79 (1973) 532-536. MR 0313731.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 12 of 12 found      Go to page: 1